RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1970, Volume 10, Number 3, Pages 607–620 (Mi zvmmf6975)  

The theory of optimal control by discrete processes

Fam Hyu Shak

Moscow

Full text: PDF file (1266 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1970, 10:3, 68–84

Bibliographic databases:

UDC: 519.3:62-50
MSC: 49K99
Received: 01.04.1969
Revised: 23.09.1969

Citation: Fam Hyu Shak, “The theory of optimal control by discrete processes”, Zh. Vychisl. Mat. Mat. Fiz., 10:3 (1970), 607–620; U.S.S.R. Comput. Math. Math. Phys., 10:3 (1970), 68–84

Citation in format AMSBIB
\Bibitem{Sac70}
\by Fam Hyu Shak
\paper The theory of optimal control by discrete processes
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1970
\vol 10
\issue 3
\pages 607--620
\mathnet{http://mi.mathnet.ru/zvmmf6975}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0278790}
\zmath{https://zbmath.org/?q=an:0246.49015}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1970
\vol 10
\issue 3
\pages 68--84
\crossref{https://doi.org/10.1016/0041-5553(70)90115-1}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6975
  • http://mi.mathnet.ru/eng/zvmmf/v10/i3/p607

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:98
    Full text:55
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020